# SDR P2EA99054

- Difficulty date: January 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912MP
- Make and model: Boeing 737247
- Aircraft serial: 19607
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Bs 716
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - Q-CHECK ITEM.  LONGITUDINAL BEAM WEB CRACKED AT BS 716.  DEFECT SIZE:  LENGTH 2.0 INCHES.  REPAIRED CENTER WING FLOORBEAM BL ZERO INCH BETWEEN BS 700 AND BS 717 PER BOEING SB 737-57-1210, SEC III, FIG 5, DATED APRIL 4, 1991.  SEE COOPESA W.O. M1-005-2-190, VAM 100 NR 510.  (X)
